# SDR SWAA2021110122359

- Difficulty date: September 23, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING,  BS 540, S22 - 24R.  REPLACED  I.A.W B737-700 SRM 51-40-02.
